# SDR REXA2015031900327

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,366 hours, 11,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR, FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFERRED FWD PAX DOOR EMER FLASHLIGHT IAW MEL 25-61-4A.  MX NOTIFIED 96096, PLACE ON MM02 SHEET.  PLACE PLACARD ON LOG BOOK CAN CAT C.  REPLACED BATTERY ON THE FWD PAX DOOR EMER FLASHLIGHT IAW AMM 25-60-00.  PLACARD REMOVED, THIS CLEARS FROM MMO2 & MEL 25-61-4A.  MOC NOTIFIED 96579.
